A (49, 16, 3, 6) strongly regular graph does not exist

F.C. Bussemaker, W.H. Haemers, R.A. Mathon, H.A. Wilbrink

Research output: Contribution to journalArticleProfessional

14 Downloads (Pure)
Original languageEnglish
Pages (from-to)413-418
Number of pages6
JournalEuropean Journal of Combinatorics
Volume10
Publication statusPublished - 1989
Externally publishedYes

Cite this

Bussemaker, F. C., Haemers, W. H., Mathon, R. A., & Wilbrink, H. A. (1989). A (49, 16, 3, 6) strongly regular graph does not exist. European Journal of Combinatorics, 10, 413-418.